Aa
A
A
Close
3945899 tn?1414784815
Pregnant and heroin addict
Withdraws are the problem.I dont know what to do to quit heroin 100%
I already stopped shooting up heroin but now im snorting it. Ive been on heroin for a few years and found out im 5 months pregnant so I been doing heroin thru my whole pregnancy. I already told my OB and was honest with her and she had me go to go to the OB complications and I did but I didnt know that I had to detox there at the hospital and they told me they cant do outpatient detox.
I've been quitting slowly and do very little everyday and happy with myself of how much I have cut down since then but reality is, is that im still on heroin.
Does anyone know what I can take for the leg cramps at night because that is mainly the only thing that keeps me doing heroin? The other withdraws I can take. Other then the leg cramps I will finally be able to quit! Please let me know.
Cancel
3 Answers
3 Answers
Page 1 of 1
Avatar universal
They want to detox you in the hospital because it's dangerous to detox out patient when you're pregnant. Everything you feel, the baby feels...Can you go back and do this properly?

It's not prudent for us to recommend meds for RLS because you're pregnant.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Have u Thot about a methadone maintenance program? I just delivered a babygirl Tuesday and was addicted to methadone most of my pregnancy. I found the MMP and they put me on subutex. I kno for a fact they treat pregnant women who r addicted to heroin outpatient and they r all on subutex. The sub won't let u go thru withdrawal. Withdrawal is very dangerous while pregnant. I suggest to try n find a MMP if there is 1 where u live. Keep us posted and congratulations!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Try eating banans. The potassium in them helps alot for the cramps. I know its easier said then done but I was a heroin addict to. Snorting not shooting.
You and your baby deserve the best. You are going to go through withdrawls regardless of how you taper. Heroin almost ruined my life. I almost lost my husband and my beautiful children. I can honestly say as an addict you have to hit rock bottom before you want help. I know the withdrawls can do alot worse for you and your baby. Try talking to your ob again and seeing if maybe she/he can try you on Methadone or Suboxone. I would definitly try to be completely done with it all by the time you are between 32 and 34 weeks. Your baby more than likely will not be born with signs of withdrawl if you stop in that time frame. I wish you the best.
Quiting heroin was the hardest thing I have ever done, but I also know I will never go back to that life. The odds are against us as addicts, but the joy you feel when your clean is amazing. Its great to be clear headed. Best of luck to you and your pregnancy.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
3945899 tn?1414784815
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources